# SDR FOTR20180806007

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Part number: 148N3710
- Condition: Punctured
- Location: Apu Bay
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT,  RIGHT ELEVATOR INDEX PLATE HARDWARE PUNCTURING THROUGH INTERIOR COMPOSITE PANEL.
